# SDR SWAA2018013019410

- Difficulty date: January 20, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N237WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34632
- Aircraft time: 41,837 hours, 24,495 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 116A4008
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FIXED LEADING EDGE STRINGER ASSEMBLY CRACKED KRAS 223 APPROX.  R&R STRINGER ASSEMBLY IAW SRM AND DWG.
